# SDR Z6WR201207240014

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 50,474 hours, 30,011 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2502102
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 50,474 hours, 30,011 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A229594
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CMM 78-31-24, REV 24, 01JUL2012, FIGURE 3, ITEM 675.  THE 315A2502-102 BOND PANEL HAS VISUAL DELAMINATION ALONG THE AFT EDGE 6.00 FROM THE LOWER EDGE TO 23.00 FROM THE LOWER EDGE.  ULTRASONIC INSPECTION PER NDT MANUAL REVEALS SEVERAL AREAS OF DISBOND THROUGHOUT THE ENTIRE NOZZLE END OF THE PANEL.  AREA MEASURES 19.0 X 71.0".  AN APPROX 6 X 6 REPRESENTATIVE SAMPLE HAS BEEN REMOVED FROM THE 315A2502-102 BOND PANEL.  VISUAL INSPECTION REVEALS THAT THE PERFORATED FACE SHEET OML SURFACE APPEARS TO NOT HAVE BEEN PROPERLY PREPARED PRIOR TO ORIGINAL BONDING.
